Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the asymptotic behavior of solutions of second order linear differential equations


Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 14 (1963), 12-14
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1963-0142844-7
MathSciNet review: 0142844
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [2] G. Fubini, Studi asintotici per alcune equazioni differenziali, Rend. Reale Accad. Lincei 26 (1937), 253-259.
  • [3] G. Sansone, Equazioni differenziali nel campo reala, 2nd ed., Nicola Zanichelli, Bologna, 1948. MR 0026731 (10:193c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142844-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society